# SDR AALA202309215426

- Difficulty date: September 8, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 41,148 hours, 17,089 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER INSPAR RIB 3, LOCATED AT STABILIZER STA 129.50. REPAIRED RIB PER SRM 55-10-09-2R-4.
